Hi again.Was taking t3 only that was out of date in just 4 weeks.Now taking t3 expiry March 2017.Taking 45mcg split into 3 doses.Began to have really hot hands feet neck and feeling surreal fatigue,nausea and haywire inside,no stamina,feeling dreadful in fact.Dropped to 40 mcg a day and felt less wound up,been on 40 for 4 days and today feel so bad done in ,do a spurt of tidying up washing etc then have to sit down,feel like something come over me.Any suggestions.I am really wondering if Mercury Pharma meds is doing all this to me ,as iron ,cortisol,vit d ,all ok.All I have left to test is hormones.When I sit still I feel bit better ,any moving around makes things worse.Help.

1 Reply

  • Susiebow,

    The expiry date doesn't mean that potency of T3 will drop off the closer it gets to expiry or even after expiry, it simply means that potency has been guaranteed during that period.

    It is possible that you are having adverse effects to Mercury Pharma T3 but as that is the only T3 available on NHS you will have to buy Uni-Pharma or Tiromel online to see whether an alternative suits you better.

    I suspect the fluctuation in your symptoms is due to Hashimoto's and you're having to adjust T3 dose to accommodate those fluctuations. 100% gluten-free diet may improve symptoms and reduce antibodies.



You may also like...